Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 29, 2016, 9:01 AM CDT for Lawrence County, Illinois. It took effect at May 1, 2016, 7:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 9:01 AM CDT (14:01 UTC)
- In effect from
- May 1, 2016, 7:00 AM CDT
- Expired
- May 4, 2016, 7:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 28.61 ft at Apr 30, 2016, 9:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
541
WGUS43 KILX 291402
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI APR 29 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-300401-
/O.NEW.KILX.FL.W.0010.160501T1200Z-160504T1200Z/
/LAWI2.1.ER.160501T1200Z.160502T0600Z.160504T0600Z.NO/
901 AM CDT FRI APR 29 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From Sunday morning until Wednesday morning.
* At 845 AM Friday the stage was 26.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 31.3 feet by Monday morning.The river will fall below
flood stage by early Wednesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 26.9 Fri 9 AM 27.9 30.0 31.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$2 follow-up statements
094
WGUS83 KILX 301425
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CDT SAT APR 30 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-010425-
/O.EXT.KILX.FL.W.0010.160501T1630Z-160504T1500Z/
/LAWI2.1.ER.160501T1630Z.160502T0600Z.160504T0900Z.NO/
925 AM CDT SAT APR 30 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From Sunday morning until Wednesday morning.
* At 845 AM Saturday the stage was 28.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 30.7 feet by Monday morning.The river will fall
below flood stage by early Wednesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 28.2 Sat 9 AM 29.7 30.7 30.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes201
WGUS83 KILX 011431
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CDT SUN MAY 1 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Flooding is no longer expected, therefore this will be the last statement
for this event.
ILC101-011501-
/O.CAN.KILX.FL.W.0010.000000T0000Z-160504T1500Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM CDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 845 AM Sunday the stage was 27.9 feet.
* Flood stage is 30.0 feet.
* Forecast...The river crested below flood stage at 28.6 feet. The
river will fall to 27.3 feet by .
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 27.9 Sun 9 AM 27.3 26.7 25.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:57 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 29, 6:57 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 657 AM CDT FRI APR 29 2016 .SHORT TERM...(Today) ISSUED AT 342 AM CDT Fri Apr 29 2016 Quiet conditions are expected across central and southeast Illinois today. We will be between weather systems, although there will be a fair amount of cloud cover across the area. Expect light winds and slightly cooler than normal temperatures. Daytime highs will top out in the 60s at most locations. .LONG TERM...(Tonight through Thursday) ISSUED AT 342 AM CDT Fri Apr 29 2016 Deep trof over the western half of the CONUS will eject out another low for the Midwest this weekend. Same kind of set up with a slow moving system keeping much of the Midwest wet, and putting in excess of an inch of rain anticipated for Central Illinois. A slower trend in the models as the precip spreads from southwest to northeast overnight tonight...mainly after midnight. The region sets up for mainly a warm sector event from the developing low to the west. Southerly flow of warm moisture feeding into the ongoing precipitation for Saturday and Saturday night. Precip slowly decreasing through Sunday night as the upper low finally progresses through the region. Sunday night will have some clearing of the precip with drier air wrapping around the system. Models have had several problems...the 00z runs for the last three nights have been different. Models are still not in agreement with handling the pattern shift with the shearing out of the energy remaining in the trof in the southwest. It seems an attempt at more northwesterly flow ...but so far, the lack of gradient aloft is weak at best, with no consistency for the energy trying to dig out a trof over the Great Lakes. Remaining forecast is dry for now...with some slight chances creeping in mid/end week. Temperatures are moderate and holding near seasonal. Confidence in forecast for next week remains weak and highly conditional. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 650 AM CDT Fri Apr 29 2016 Predominantly VFR conditions expected across the central Illinois terminals through the 12Z TAF valid time. A few hours of MVFR/IFR conditions possible early this morning, but these should improve by midday. Then, quiet weather is likely until later tonight, when shower chances move in with the approach of a slow moving storm system. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...BAK LONG TERM...HJS AVIATION...BAK
Hazardous weather outlook, Apr 29, 6:00 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT FRI APR 29 2016 ILZ027>031-037-038-043>046-055-057-301100- CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT- STARK-TAZEWELL-VERMILION-WOODFORD- 600 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY INTO SUNDAY. THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040>042-047>054-056-061>063-066>068-071>073-301100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM- FULTON-JASPER-LAWRENCE-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY- 600 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE TONIGHT. SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY INTO SUNDAY. THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.